Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for extreme diarrhea, abdominal pain and nausea

Answered by
Dr.
Dr. Hari Charan Perigela

General Surgeon

Practicing since :1995

Answered : 2519 Questions

default
Posted on Tue, 20 Sep 2016 in Abdominal Pain
Question: Abdorminal pain that makes me feel like I have extreme diaherra. So I use the bathroom, become flush, from the hairline on my head to my feet, break out in a sweat and then the nausea begins. So much that I vomit. All pure stomach bile. I am left week, hot, gray in color, blotted in my stomach. Lasts about an hour, has happened three different eposides since my gallbladder was removed. Same time of day 11-1pm. I am always perfectly fine and it comes on with no warning. The rest of the day I am weak, won't be able to eat, drink to soothe my raw throat and urinating hurts very bad. Terrible pressure.
doctor
Answered by Dr. Hari Charan Perigela 4 hours later
Brief Answer:
I would like to have some more information.

Detailed Answer:
Hi
I would like to have some more information.
1.When was your gall bladder surgery done?
2.Was there any complication during or after surgery?
3.Any procedure done on Common bile duct?
As per your description, it looks like infection of the gut. It is not related to gallbladder surgery.
The symptoms seem to be due to contaminated food or water.
I prescribe Antibiotic like Levofloxacin 250mg tablet twice daily , XXXXXXX and Probiotic capsule twice daily for 5 days.For Nausea and vomiting, I prescribe Capsule Rabeprazole along with Domperidone.
Results will be good.
Because of dehydration, there will be pain during urination.
It's better to get a Contrast enhanced CT scan abdomen.
Hope I answered your query. If you have any questions, I will clarify further.
Wish you good health and speedy recovery.
Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Hari Charan Perigela 25 minutes later
Surgery was March 30, 2016. Issue didn't start until after surgery. No complications during surgery. A contrast XXXXXXX CT was done in April after I had the first attack. It was May when I had the second one. This was the third. I am on a protein challenge. Protein, fiber and carbs watched. Been on it for 6 weeks no weight loss but lost 9 muscle points. It's painful to eat. Almost upset stomach. So I would rather not eat. I was accepted into a Digestive Center as a new patient but not until Nov 1 is my first consultation. Concerns are the continued issue and muscle loss.
doctor
Answered by Dr. Hari Charan Perigela 7 minutes later
Brief Answer:
It could be due to the food that you are taking.

Detailed Answer:
Hi
1.What is the indication for protein challenge?
The symptoms that you have mentioned may be due to the food that you are taking.
You should consult a Gastroenterologist if possible.
Please take frequent small feeds.
Add fresh fruits and vegetables in your diet.
I don't think any relationship between the symptoms and surgery.
Wish you good health.
Regards
Above answer was peer-reviewed by : Dr. Priyanka G Raj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Procedures
Medical Topics

Recent questions on  Levofloxacin

doctor1 MD

Hello Doctor, My wife aged 30 years took Levofloxacin tablet when she was suffering from fewer, she recovered but after that she got a swelling on...

doctor1 MD

I have epidydimitis since 4 months now, there is pain in scrotum , i have switched three doctors and tried so many antibitiocs( levofloxacin,...

doctor1 MD

I had a fever 102 F doctor prescribed me levofloxacin (500mg) and cetirizine dihydrochloride (10mg ) both to be taken after every twelve hours for...

doctor1 MD

I caught gonorrhea of the urethra in December. I was treated for both chlamydia and gonorrhea at the same time. Then I came back because the...

doctor1 MD

I recently saw an ENT doctor about my fairly constant sinus infections (something I've dealt with for years). The conclusion he came to is that I...

doctor1 MD

My son an some kind of infection called Epididymitis . He has taken Ofloxacin which did not rid him of the infection. He does not have health...

doctor1 MD

i HAVE TAKEN Levofloxcin for 6 day and hve developed sever pain in the heal of my feet. Are these related and what can i do to relive this pain....